MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 SPHERICAL RESERVOIR; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 SPHERICAL RESERVOIR; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404156
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 03/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 72404433.Serial number: n/a.Batch/lot number: 1100840097.Model/catalog description: cx preconnect tenacio 21cm ps, iz.Unique identifier (udi) #: (b)(4).
 
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) exhibited a reservoir migration, which resulted in a bowel obstruction.A surgical procedure was performed during which the reservoir was removed.It was also noted that the cylinders were left semi-inflated, and a metal cap was placed on the cylinder tubing just beneath the abdominal counter incision.No additional patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Model number/catalog number: 72404433, serial number: n/a, batch/lot number: 1100840097, model/catalog description: cx preconnect tenacio 21cm ps, iz, unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.The reported patient symptoms of bowel obstruction and migration were found to be listed in the ifu.A risk review was completed and confirmed that the event of obstruction, bowel, and migration was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the available information a conclusion code of known inherent risk of device was assigned to this investigation.

Brand Name
AMS 700 SPHERICAL RESERVOIR
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24818373
Report Number2124215-2026-19079
Device Sequence Number12265037
Product Code JCW
UDI-Device Identifier00878953003214
UDI-Public(01)00878953003214(17)270328(10)1100701158
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404156
Device Catalogue Number72404156
Device Lot Number1100701158
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date05/12/2026
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexMale